MAUDE Adverse Event Report: ICU MEDICAL, INC. TEGO; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. TEGO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number D1005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tego cap end had broken off into the spiro.

Brand Name
TEGO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key13558802
Report Number13558802
Device Sequence Number14386269
Product Code FPA
UDI-Device Identifier00840619069216
UDI-Public840619069216
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2022
Report Date (Section F) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD1005
Device Catalogue NumberD1005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/03/2022